Translator Disclaimer
July 2020 Regularity results for the almost Hermitian curvature flow
Masaya Kawamura
Tsukuba J. Math. 44(1): 63-120 (July 2020). DOI: 10.21099/tkbjm/20204401063

Abstract

In [4], the author introduced two parabolic flows; the almost Hermitian flow and the almost Hermitian curvature flow on a compact almost complex manifold. In this paper, we will develop some regularity results for solutions to these flows. We will derive higher order derivative estimates in the presence of a curvature bound. We also exhibit a long-time existence obstruction for solutions to the almost Hermitian curvature flow by showing smoothing estimates for the curvature and torsion.

Citation

Download Citation

Masaya Kawamura. "Regularity results for the almost Hermitian curvature flow." Tsukuba J. Math. 44 (1) 63 - 120, July 2020. https://doi.org/10.21099/tkbjm/20204401063

Information

Published: July 2020
First available in Project Euclid: 22 December 2020

MathSciNet: MR4194194
Digital Object Identifier: 10.21099/tkbjm/20204401063

Subjects:
Primary: 53C44
Secondary: 53C15, 53C55

Rights: Copyright © 2020 University of Tsukuba, Institute of Mathematics

JOURNAL ARTICLE
58 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.44 • No. 1 • July 2020
Back to Top